Alert archive / Ohio / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 239, NWS Wilmington, OH

June 17, 2011Fairfield County, Hocking County, Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at Jun 17, 2011, 3:44 PM EDT for Fairfield County, Hocking County, Ohio. It was in force for 46 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 17, 2011, 3:44 PM EDT (19:44 UTC)
Expired
Jun 17, 2011, 4:30 PM EDT
In force
46 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon

Counties Fairfield County, OH, Hocking County, OH

The radar

The Cincinnati radar (KILN), 133 km from the middle of the area, began a volume at 19:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 17, 4:24 PM EDTHAIL 15 Nne Rockbridge, OHNEAR HIDEAWAY HILLS CLUB.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 40 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.7 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2011-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 364 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2011-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 94 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
364 J/kg
Mixed-layer CIN
-83 J/kg
Mixed-layer LCL
1339 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
94 m²/s²
0-3 km storm-relative helicity
130 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

821 
WUUS51 KILN 171944
SVRILN
OHC045-073-172030-
/O.NEW.KILN.SV.W.0239.110617T1944Z-110617T2030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
344 PM EDT FRI JUN 17 2011

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN FAIRFIELD COUNTY IN CENTRAL OHIO...
  NORTHEASTERN HOCKING COUNTY IN CENTRAL OHIO...

* UNTIL 430 PM EDT.

* AT 342 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
  PRODUCING QUARTER SIZE HAIL AND WINDS TO 60 MPH. THIS STORM WAS
  LOCATED NEAR HIDEAWAY HILLS...MOVING SOUTHEAST AT 15 MPH.

* LOCATIONS IMPACTED INCLUDE...
  LOGAN...
  CARBON HILL...

IN ADDITION...ENTERPRISE...OREVILLE...HAYDENVILLE AND MURRAY CITY ARE
NEAR THE PATH OF THIS SEVERE THUNDERSTORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM WILL BE CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING
WINDS. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR
BUSINESS. STAY AWAY FROM WINDOWS!

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3947 8216 3946 8217 3947 8227 3943 8228
      3961 8257 3971 8252 3967 8236 3960 8237
      3960 8226 3956 8225 3956 8216 3956 8215
TIME...MOT...LOC 1944Z 296DEG 13KT 3962 8248

$$
2 follow-up statements
150 
WWUS51 KILN 172014
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
414 PM EDT FRI JUN 17 2011

OHC045-073-172030-
/O.CON.KILN.SV.W.0239.000000T0000Z-110617T2030Z/
FAIRFIELD OH-HOCKING OH-
414 PM EDT FRI JUN 17 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR NORTHERN HOCKING AND SOUTHEASTERN FAIRFIELD COUNTIES...

AT 411 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL AND WINDS TO 60 MPH. THIS
STORM WAS LOCATED NEAR HIDEAWAY HILLS...MOVING SOUTHEAST AT 15 MPH.

LOCATIONS IMPACTED INCLUDE...
SUGAR GROVE.

IN ADDITION...HIDEAWAY HILLS IS NEAR THE PATH OF THIS STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM WILL BE CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING
WINDS. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR
BUSINESS. STAY AWAY FROM WINDOWS!

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3960 8237 3961 8257 3971 8252 3967 8236
TIME...MOT...LOC 2014Z 295DEG 15KT 3970 8252

$$
647 
WWUS51 KILN 172027
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
427 PM EDT FRI JUN 17 2011

OHC045-073-172037-
/O.EXP.KILN.SV.W.0239.000000T0000Z-110617T2030Z/
FAIRFIELD OH-HOCKING OH-
427 PM EDT FRI JUN 17 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN HOCKING AND
SOUTHEASTERN FAIRFIELD COUNTIES WILL EXPIRE AT 430 PM EDT...

THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

SMALL HAIL IS STILL POSSIBLE WITH THIS STORM.

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.

LAT...LON 3960 8237 3961 8257 3971 8252 3967 8236
TIME...MOT...LOC 2027Z 295DEG 15KT 3968 8246

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 1:42 PM EDT, 2 hours 2 minutes earlier.

Area forecast discussion, Jun 17, 1:42 PM EDT, 2 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
142 PM EDT FRI JUN 17 2011

.SYNOPSIS...
A WEAK FRONTAL BOUNDARY DRAPED ACROSS THE AREA WILL KEEP THE
THREAT OF SHOWERS AND THUNDERSTORMS TODAY. THIS FRONTAL BOUNDARY
WILL OSCILLATE ACROSS THE REGION THROUGH THE WEEKEND AS WAVES OF
LOW PRESSURE RIDE ALONG IT...BRINGING ROUNDS OF SHOWERS AND
THUNDERSTORMS.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
CU FIELD IS TRYING TO FILL IN SOME ALONG BOUNDARY ACROSS CENTRAL
OHIO EARLY THIS AFTERNOON. HOWEVER...LATEST RUC SOUNDINGS ARE
INDICATING A BIT OF A MID LEVEL CAP AND THIS IS HELPING TO
SUPPRESS ANY BETTER DEVELOPMENT. AS WE CONTINUE TO WARM THROUGH
MID AFTERNOON...WE MAY STILL BE ABLE TO SEE SOME SCATTERED
DEVELOPMENT...PRIMARILY ALONG THE BOUNDARY. HAVE FRESHENED UP THE
FORECAST TO GO A LITTLE MORE OPTIMISTIC WITH SKY
COVER/POPS...ESPECIALLY ACROSS THE SOUTH.
&&

.SHORT TERM /6 PM THIS EVENING THROUGH MONDAY NIGHT/...
HAVE USED A BLEND OF THE GFS/ECMWF FOR THE SHORT TERM FORECAST.

SHORT TERM FORECAST WILL BE COMPLEX IN TERMS OF SHOWER/THUNDERSTORM
TIMING AND SEVERITY THROUGH THE WEEKEND.

THE REGION WILL BE UNDER A QUASI ZONAL FLOW THROUGH THE
WEEKEND. THIS FLOW WILL BE RIDDLED WITH EMBEDDED SHORT WAVES.
MODELS HINT THAT ONE OF THOSE S/WV WILL MOVE ACRS THE REGION ON
SATURDAY...PERTURBING A WEAK SFC LOW ALONG STALLED OUT FRONTAL
BOUNDARY. THERE SHOULD BE ENOUGH LOW LEVEL CONVERGENCE AND UPR
SUPPORT TO WARRANT LIKELY POPS AT THIS TIME. SEVERE POTENTIAL WILL
DEPEND ON HOW MUCH DAYTIME HEATING CAN BE REALIZED. IN
ADDITION...MODELS SUGGEST THAT PWAT WILL APPROACH 2 INCHES. THESE
VALUES WILL LIKELY RESULT IN HEAVY RAINFALL IN THUNDERSTORMS. THIS
COULD RESULT IN FLOODING ISSUES...ESPECIALLY WHERE THUNDERSTORMS
MOVE ACROSS THE SAME AREA. WILL MAKE A MENTION IN THE HWO ABOUT
THE FLOODING POTENTIAL. OTHERWISE...IT APPEARS THERE WILL BE A
DECREASE IN PCPN SATURDAY NIGHT AS THE SHORT WAVE PASSES BY TO THE
EAST. ON SUNDAY...ANOTHER S/WV IS FORECAST TO RIPPLE ACRS THE
REGION...BRINGING ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS.
AGAIN...SEVERE WX WILL BE POSSIBLE ALONG WITH THE THREAT FOR HEAVY
RAIN. TEMPERATURES THIS WEEKEND WILL BE CLOUD AND PCPN DEPENDENT.
HAVE GENERALLY GONE BELOW MOS GUIDANCE. IT COULD BE A LITTLE
COOLER THAN CURRENTLY FORECAST...DEPENDING IF PCPN BECOMES
WIDESPREAD AND PERSISTS FOR A GOOD PORTION OF THE DAY.

FOR THE PERIOD SUNDAY NIGHT INTO MONDAY NIGHT...A WARM FRONT WILL
SLOWLY MOVE NE ACRS THE AREA. THIS WILL KEEP THE THREAT OF SHOWERS
AND THUNDERSTORMS. TEMPERATURES WILL CONTINUE TO WARM INTO THE
UPPER 80S TO THE LOWER 90S.

&&

.LONG TERM /TUESDAY THROUGH THURSDAY/...
MODELS ARE IN GENERAL AGREEMENT ON THE MAIN FEATURES HOWEVER THEY
DIFFER SOME IN THE DETAILS AND IN TIMING.  WENT CLOSER TO THE ECMWF
SOLUTION DURING THE LONG TERM PERIOD.  PRECIPITATION CHANCES WILL
GRADUALLY TAPER OFF AS THE WARM FRONT MOVES NORTH OF THE AREA ON
TUESDAY. WITH SOUTHERLY FLOW ON TUESDAY TEMPERATURES WILL WARM
INTO THE LOWER 90S. TEMPERATURES WILL BE SLIGHTLY COOLER ON
WEDNESDAY AS MORE CLOUD COVER WORKS INTO THE AREA. A COLD FRONT
WILL APPROACH THE AREA ON WEDNESDAY AND MOVE THROUGH ON THURSDAY.
THIS WILL BRING THE NEXT CHANCE OF PRECIPITATION TO THE AREA.

&&

.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
CU ARE BEGINNING TO FILL IN SOME...ESPECIALLY ALONG THE A BOUNDARY
THAT IS SITUATED ACROSS CENTRAL OHIO. AS WE CONTINUE TO DESTABILIZE
THROUGH THE REST OF THE AFTERNOON...EXPECT CU FIELD TO BECOME MORE
DEVELOPED WITH THE POSSIBILITY OF SOME SCATTERED THUNDERSTORM
DEVELOPMENT. WOULD THINK THE BEST CHANCE FOR THIS WOULD BE ALONG
THE BOUNDARY AND THUS MAINLY AFFECTING THE KCMH/KLCK TAFS.
DIURNALLY ENHANCED CU AND ANY PCPN SHOULD THEN TAPER OFF THIS
EVENING. IT LOOKS LIKE THE POSSIBILITY STILL EXISTS FOR AN MCS TO
DEVELOP OFF TO OUR WEST LATER TONIGHT. HOWEVER...THE 12Z MODELS
ARE A LITTLE FARTHER TO THE SOUTHWEST WITH THE BETTER FORCING SO
THINK KCVG/KLUK WOULD HAVE THE HIGHEST CHANCE OF BEING AFFECTED
BY THIS LATE IN THE PERIOD.

OUTLOOK...OCCASIONAL CHANCES FOR THUNDERSTORMS WILL CONTINUE
THROUGH SUNDAY NIGHT.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...HICKMAN
NEAR TERM...JGL
SHORT TERM...HICKMAN
LONG TERM...HICKMAN/NOVAK
AVIATION...JGL
Hazardous weather outlook, Jun 17, 4:41 AM EDT, 11 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
441 AM EDT FRI JUN 17 2011

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-180900-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-
FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-
HIGHLAND-ADAMS-PIKE-SCIOTO-
441 AM EDT FRI JUN 17 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TODAY AND TONIGHT.

A FEW THUNDERSTORMS MAY REACH SEVERE LIMITS THIS AFTERNOON AND
EVENING. DAMAGING WINDS AND LARGE HAIL WILL BE THE PRIMARY SEVERE
WEATHER THREATS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

A FRONTAL BOUNDARY WILL OSCILLATE ACROSS THE REGION THROUGH THE
WEEKEND AS WAVES OF LOW PRESSURE RIPPLE ALONG IT. THIS SETUP WILL
BRING ROUNDS OF SHOWERS AND THUNDERSTORMS. THE POTENTIAL EXISTS
FOR SEVERE THUNDERSTORMS TO OCCUR OVER THE WEEKEND. HOWEVER...THE
TIMING AND EXTENT IS STILL UNCERTAIN AT THIS TIME. IF SEVERE
WEATHER MATERIALIZES...DAMAGING WINDS AND LARGE HAIL CAN BE
EXPECTED. IN ADDITION...A VERY MOIST AIRMASS WILL BE IN PLACE.
THIS WILL BRING THE THREAT FOR HEAVY RAIN AND THE POTENTIAL FOR
FLOODING...ESPECIALLY WHERE THUNDERSTORMS MOVE ACROSS THE SAME
AREA. CONTINUE TO MONITOR LATER FORECASTS ON THIS CHANGEABLE
WEATHER SITUATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS WEEKEND.

In the hours before

Special weather statement, Jun 17, 3:25 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
325 PM EDT FRI JUN 17 2011

OHZ065-074-172030-
FAIRFIELD OH-HOCKING OH-
325 PM EDT FRI JUN 17 2011

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN HOCKING AND
SOUTHERN FAIRFIELD COUNTIES THROUGH 430 PM EDT...

AT 321 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR SUGAR
GROVE...MOVING EAST AT 20 MPH.

WIND GUSTS TO 40 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THIS STORM.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...SUGAR GROVE...
ROCKBRIDGE...LOGAN AND CARBON HILL.

ALSO...NORTH BERNE...HIDEAWAY HILLS...ENTERPRISE...LAKE LOGAN STATE
PARK...HAYDENVILLE AND OREVILLE ARE NEAR THE PATH OF THIS STRONG
THUNDERSTORM.

LAT...LON 3947 8223 3947 8227 3944 8228 3961 8264
      3974 8258 3968 8236 3960 8237 3960 8226
      3956 8225 3956 8217
Special weather statement, Jun 17, 3:28 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
328 PM EDT FRI JUN 17 2011

OHZ045-054-055-172015-
FRANKLIN OH-MADISON OH-UNION OH-
328 PM EDT FRI JUN 17 2011

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN UNION...
NORTHEASTERN MADISON AND NORTHWESTERN FRANKLIN COUNTIES THROUGH 415
PM EDT...

AT 325 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR PLAIN
CITY...MOVING EAST AT 20 MPH.

WIND GUSTS TO 40 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THIS STORM.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...DUBLIN...HILLIARD...
UPPER ARLINGTON...WORTHINGTON AND MINERVA PARK.

ALSO...AMITY...NEW ROME...LINCOLN VILLAGE...RIVERLEA...VALLEYVIEW...
MARBLE CLIFF AND GRANDVIEW HEIGHTS ARE NEAR THE PATH OF THIS STRONG
THUNDERSTORM.

LAT...LON 4010 8292 3990 8306 4007 8339 4019 8331
      4016 8317 4014 8317 4014 8310
Local storm report, Jun 17, 3:29 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
329 PM EDT FRI JUN 17 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0311 PM     HAIL             2 S LANCASTER           39.69N 82.60W
06/17/2011  E1.25 INCH       FAIRFIELD          OH   TRAINED SPOTTER

            FELL BRIEFLY.

&&

KURZ
Local storm report, Jun 17, 3:41 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
341 PM EDT FRI JUN 17 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     HAIL             PLAIN CITY              40.11N 83.27W
06/17/2011  E1.25 INCH       UNION              OH   TRAINED SPOTTER

&&

KURZ

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 8:21 PM EDTSpecial Weather StatementILNPike24 min
Jun 16, 8:37 PM EDTSpecial Weather StatementILNPike38 min
Jun 16, 9:07 PM EDTSpecial Weather StatementILNScioto38 min
Jun 16, 9:20 PM EDTSpecial Weather StatementILNScioto25 min
Jun 17, 3:25 PM EDTSpecial Weather StatementILNHocking65 min
Jun 17, 3:28 PM EDTSpecial Weather StatementILNFranklin47 min
Jun 17, 3:38 PM EDTSevere Thunderstorm WarningILNFranklin, Madison, Union37 min
Jun 17, 3:48 PM EDTSevere Thunderstorm WarningILNFranklin27 min
Jun 17, 3:54 PM EDTSpecial Weather StatementILNUnion36 min
Jun 17, 3:59 PM EDTSevere Thunderstorm WarningILNDelaware, Union31 min
Jun 17, 4:09 PM EDTSevere Thunderstorm WarningILNFranklin31 min
Jun 17, 4:43 PM EDTSevere Thunderstorm WarningILNDelaware47 min
Jun 17, 5:29 PM EDTSevere Thunderstorm WarningILNDelaware, Franklin, Licking27 min
Jun 17, 5:54 PM EDTSpecial Weather StatementILNUnion51 min
Jun 17, 6:11 PM EDTSpecial Weather StatementILNLogan49 min
Jun 17, 6:43 PM EDTSpecial Weather StatementILNDelaware32 min
Jun 17, 6:55 PM EDTSevere Thunderstorm WarningILNDelaware38 min
Jun 17, 7:40 PM EDTSevere Thunderstorm WarningILNDelaware, Franklin, Licking50 min
Jun 17, 7:58 PM EDTSpecial Weather StatementILNLogan47 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.